MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. PROBE DRIVING UNIT

SHIRAKAWA OLYMPUS CO., LTD. PROBE DRIVING UNIT
Model Number MAJ-1720
Medical Device Problem Codes Break (1069); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the probe driving unit's socket is broken and the image is dark.The ion endobronchial ultrasound under general anesthesia was prolonged for over 30 minutes due to switching of radial probes with the unit and needing to have a biomed technician come up to assist with troubleshooting during the case.There were no reports of further patient harm.

Brand Name
PROBE DRIVING UNIT
Common Device Name
PROBE DRIVING UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
MDR Report Key21298166
Report Number2429304-2025-00057
Device Sequence Number9245557
Product Code ITX
UDI-Device Identifier04953170355684
UDI-Public04953170355684
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/03/2025
Report Date (Section F) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAJ-1720
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/06/2025
Event Location Hospital
Date Report to Manufacturer01/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROBE
Patient SexUnknown
Date Report Sent to FDA02/03/2025